MathSciNet Relay Station
MathSciNet bibliographic data
MR1273911 43A22
Berkson, Earl; Gillespie, Thomas Alastair La $q$-variation des fonctions et l'intégration spectrale des multiplicateurs de Fourier. (French) [The $q$-variation of functions and the spectral integration of Fourier multipliers] C. R. Acad. Sci. Paris Sér. I Math. 318 (1994), no. 9, 817–820.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement